Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2018 | Journal Article | IST-REx-ID: 6774
Filakovský, M., Franek, P., Wagner, U., & Zhechev, S. Y. (2018). Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology, 2(3–4), 177–231. https://doi.org/10.1007/s41468-018-0021-5
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
Fulek, R., & Tóth, C. D. (2018). Crossing minimization in perturbed drawings (Vol. 11282, pp. 229–241). Presented at the Graph Drawing and Network Visualization, Barcelona, Spain: Springer. https://doi.org/10.1007/978-3-030-04414-5_16
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309   OA
Akitaya, H., Fulek, R., & Tóth, C. (2018). Recognizing weak embeddings of graphs (pp. 274–292). Presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA: ACM. https://doi.org/10.1137/1.9781611975031.20
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285   OA
Huszár, K., Spreer, J., & Wagner, U. (2018). On the Treewidth of Triangulated 3-Manifolds (Vol. 99, p. 46). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.46
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM, 65(1). https://doi.org/10.1145/3078632
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
Dotterrer, D., Kaufman, T., & Wagner, U. (2018). On expansion and topological overlap. Geometriae Dedicata, 195(1), 307–317. https://doi.org/10.1007/s10711-017-0291-4
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Fulek, R., & Kynčl, J. (2018). Hanani-Tutte for approximating maps of graphs (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.39
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5960   OA
Rohou, S., Franek, P., Aubry, C., & Jaulin, L. (2018). Proving the existence of loops in robot trajectories. The International Journal of Robotics Research, 37(12), 1500–1516. https://doi.org/10.1177/0278364918808367
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed